# SDR DALA2014120106343

- Difficulty date: November 29, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 68,214 hours, 29,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND A FLOOR SUPPORT  CORRODED AT FRAME 68.  REMOVED CORROSION IAW SRM 51-74-00 AND FOUND TO BE OUT OF LIMITS IAW TRM 53-41-15.  R & R THE FLOOR SUPPORT IAW SRM 51-42-11 & TRM 53-21-01.
